# SDR ASAA2019090730632

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,708 hours, 12,485 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON T/C N8420001, FOUND J9 HARNESS METAL BRANDED SHIELD DAMAGED AT CJ9 DISCONNECT. GROUNDED - YES. DAMAGE IS ON THE #2 ENGINE J10 HARNESS, REPLACED J10 REF AMM 73-21-06-400-802. PERFORMED FADEC SYSTEM TEST IAW AMM 73-21-00-700-802-F00, ALL TESTS PASS.
